BibTeX record journals/amc/ParkKW04

download as .bib file

@article{DBLP:journals/amc/ParkKW04,
  author    = {Ju H. Park and
               O. Kwon and
               S. C. Won},
  title     = {{LMI} approach to robust H\({}_{\mbox{{\(\infty\)}}}\) filtering for
               neutral delay differential systems},
  journal   = {Appl. Math. Comput.},
  volume    = {150},
  number    = {1},
  pages     = {235--244},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0096-3003(03)00223-6},
  doi       = {10.1016/S0096-3003(03)00223-6},
  timestamp = {Fri, 21 Feb 2020 21:19:24 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ParkKW04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics